Extremal Problems and Convergence Results for Mappings with Generalized Parametric Representation in ℂn

Chapter
Part of the Springer INdAM Series book series (SINDAMS, volume 26)

Abstract

In this paper we survey recent results related to extremal problems for the family \(\widetilde {S}^t_A(\mathbb {B}^n)\) of normalized univalent mappings on the Euclidean unit ball \(\mathbb {B}^n\) in \(\mathbb {C}^n\), which have generalized parametric representation with respect to time-dependent operators \(A\in \skew 4\widetilde {\mathcal {A}}\), where \(\skew 4\widetilde {\mathcal A}\) is the family of all measurable mappings \(A: [0,\infty )\to L(\mathbb {C}^n)\), which satisfy certain natural conditions. In the second part of this paper, we consider the dependence of \(\widetilde {S}^t_A(\mathbb {B}^n)\) on t ≥ 0 and on \(A\in \skew 4\widetilde {\mathcal {A}}\), and we present some convergence results related to the family \(\widetilde {S}^t_A(\mathbb {B}^n)\) in terms of the Carathéodory metric ρ on \(H(\mathbb {B}^n)\). Various questions and remarks are also provided, which point out main differences between the usual parametric representation with respect to time-independent operators and that with respect to time-dependent operators.

Keywords

Carathéodory family Extreme point Generalized parametric representation Loewner chain Loewner differential equation Support point 

2000 Mathematics Subject Classification

Primary 32H02; Secondary 30C45 

Notes

Acknowledgements

H. Hamada is partially supported by JSPS KAKENHI Grant Number JP16K05217.

References

  1. 1.
    Arosio, L.: Resonances in Loewner equations. Adv. Math. 227, 1413–1435 (2011)Google Scholar
  2. 2.
    Bracci, F.: Shearing process and an example of a bounded support function in \(S^0(\mathbb {B}^2)\). Comput. Methods Funct. Theory 15, 151–157 (2015)Google Scholar
  3. 3.
    Bracci, F., Roth, O.: Support points and the Bieberbach conjecture in higher dimension. Preprint (2016); arXiv: 1603.01532v2Google Scholar
  4. 4.
    Bracci, F., Graham, I., Hamada, H., Kohr, G.: Variation of Loewner chains, extreme and support points in the class S 0 in higher dimensions. Constr. Approx. 43, 231–251 (2016)Google Scholar
  5. 5.
    Dunford, N., Schwartz, J.: Linear Operators. Part I: General Theory. Interscience Publishers Inc., New York (1958)Google Scholar
  6. 6.
    Duren, P., Graham, I., Hamada, H., Kohr, G.: Solutions for the generalized Loewner differential equation in several complex variables. Math. Ann. 347, 411–435 (2010)Google Scholar
  7. 7.
    Elin, M., Reich, S., Shoikhet, D.: Complex Dynamical Systems and the Geometry of Domains in Banach Spaces. Diss. Math. 427, 1–62 (2004)Google Scholar
  8. 8.
    Graham, I., Kohr, G.: Geometric Function Theory in One and Higher Dimensions. Marcel Dekker, New York (2003)Google Scholar
  9. 9.
    Graham, I., Hamada, H., Kohr, G.: Parametric representation of univalent mappings in several complex variables. Can. J. Math. 54, 324–351 (2002)Google Scholar
  10. 10.
    Graham, I., Hamada, H., Kohr, G., Kohr, M.: Asymptotically spirallike mappings in several complex variables. J. Anal. Math. 105, 267–302 (2008)Google Scholar
  11. 11.
    Graham, I., Hamada, H., Kohr, G., Kohr, M.: Spirallike mappings and univalent subordination chains in \(\mathbb {C}^n\). Ann. Scuola Norm. Sup. Pisa Cl. Sci. 7, 717–740 (2008)Google Scholar
  12. 12.
    Graham, I., Hamada, H., Kohr, G., Kohr, M.: Extreme points, support points and the Loewner variation in several complex variables. Sci. China Math. 55, 1353–1366 (2012)Google Scholar
  13. 13.
    Graham, I., Hamada, H., Kohr, G., Kohr, M.: Extremal properties associated with univalent subordination chains in \(\mathbb {C}^n\). Math. Ann. 359, 61–99 (2014)Google Scholar
  14. 14.
    Graham, I., Hamada, H., Kohr, G., Kohr, M.: Support points and extreme points for mappings with A-parametric representation in \(\mathbb {C}^n\). J. Geom. Anal. 26, 1560–1595 (2016)Google Scholar
  15. 15.
    Hamada, H., Iancu, M., Kohr, G.: Convergence results for families of univalent mappings on the unit ball in \(\mathbb {C}^n\). Ann. Acad. Sci. Fenn. Math. 41, 601–616 (2016)Google Scholar
  16. 16.
    Hamada, H., Iancu, M., Kohr, G.: Extremal problems for mappings with generalized parametric representation in \(\mathbb {C}^n\). Complex Anal. Oper. Theory 10, 1045–1080 (2016)Google Scholar
  17. 17.
    Kirwan, W.E.: Extremal properties of slit conformal mappings. In: Brannan, D., Clunie, J. (eds.) Aspects of Contemporary Complex Analysis, pp. 439–449. Academic Press, London (1980)Google Scholar
  18. 18.
    Pell, R.: Support point functions and the Loewner variation. Pac. J. Math. 86, 561–564 (1980)Google Scholar
  19. 19.
    Pfaltzgraff, J.A.: Subordination chains and univalence of holomorphic mappings in \(\mathbb {C}^n\). Math. Ann. 210, 55–68 (1974)Google Scholar
  20. 20.
    Pommerenke, C.: Univalent Functions. Vandenhoeck and Ruprecht, Göttingen (1975)Google Scholar
  21. 21.
    Poreda, T.: On the univalent holomorphic maps of the unit polydisc in \(\mathbb {C}^n\) which have the parametric representation, I-the geometrical properties. Ann. Univ. Mariae Curie Skl. Sect. A 41, 105–113 (1987)Google Scholar
  22. 22.
    Poreda, T.: On generalized differential equations in Banach spaces. Diss. Math. 310, 1–50 (1991)Google Scholar
  23. 23.
    Roth, O.: Control theory in \({\mathcal H}(\mathbb {D})\). Dissertation, Bayerischen University Wuerzburg (1998)Google Scholar
  24. 24.
    Roth, O.: Pontryagin’s maximum principle for the Loewner equation in higher dimensions. Can. J. Math. 67, 942–960 (2015)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Schleißinger, S.: On support points on the class \(S^0(\mathbb {B}^n)\). Proc. Am. Math. Soc. 142, 3881–3887 (2014)Google Scholar
  26. 26.
    Suffridge, T.J.: Starlikeness, convexity and other geometric properties of holomorphic maps in higher dimensions. In: Lecture Notes in Mathematics, vol. 599, pp. 146–159. Springer, Berlin (1977)Google Scholar
  27. 27.
    Voda, M.: Loewner theory in several complex variables and related problems. Ph.D. thesis, University of Toronto (2011)Google Scholar
  28. 28.
    Voda, M.: Solution of a Loewner chain equation in several complex variables. J. Math. Anal. Appl. 375, 58–74 (2011)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Faculty of Science and EngineeringKyushu Sangyo UniversityHigashi-ku FukuokaJapan
  2. 2.Faculty of Mathematics and Computer ScienceBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations